# SDR IPXA2676481

- Difficulty date: December 16, 2012
- Submitted: December 19, 2012
- Operation: Air carrier
- Aircraft: N341UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37861
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Condition: Inoperative
- Location: Cabin Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NO CABIN PRESSURIZATION AFTER DEPARTURE.  COMPLETED CHECKLIST.  FOUND NR 1 AUTO CABIN PRESSURE INOPERATIVE, WOULD NOT SELF TEST.   R & R NR 1 AUTO PRESSURE CONTROLLER IAW AMM 21-31-02 AND IPC 21-31-02-01C.  SYS CHECKS NORMAL.
